# SDR 95ZZZZ144

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/AFT CABIN FLOOR SUPPORT ANGLE AT BS 1520 IS CORRODED FROM 12 INCHES RBL TO 45 INCHES LBL.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-1-0.
